On Waring's problem with quartic polynomial summands
Acta Arithmetica, Tome 80 (1997) no. 1, pp. 77-82
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_80_1_77_82,
author = {Hong Yu},
title = {On {Waring's} problem with quartic polynomial summands},
journal = {Acta Arithmetica},
pages = {77--82},
year = {1997},
volume = {80},
number = {1},
doi = {10.4064/aa-80-1-77-82},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-80-1-77-82/}
}
Hong Yu. On Waring's problem with quartic polynomial summands. Acta Arithmetica, Tome 80 (1997) no. 1, pp. 77-82. doi: 10.4064/aa-80-1-77-82
Cité par Sources :